Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Elvis GAVILÁN
|Number||Authors, Title and Details|
Raimund BÜRGER, Gerardo CHOWELL, Elvis GAVILÁN, Pep MULET, Luis M. VILLADA: Numerical solution of a spatio-temporal predator-prey model with infected prey. Mathematical Biosciences and Engineering, vol. 16, 1, pp. 438-473, (2019).
Raimund BÜRGER, Gerardo CHOWELL, Elvis GAVILÁN, Pep MULET, Luis M. VILLADA: Numerical solution of a spatio-temporal gender-structured model for hantavirus infection in rodents. Mathematical Biosciences and Engineering, vol. 15, pp. 95-123, (2018).